Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  He,Songnian;  Dong,Qiao-Li
Favorite  |  View/Download:113/0  |  Submit date:2019/01/07
Inverse variational inequality  Variational inequality  Lipschitz continuous  Strongly monotone  47J20  90C25  90C30  90C52  
Simultaneous and semi-alternating projection algorithms for solving split equality problems 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  Dong,Qiao-Li;  Jiang,Dan
Favorite  |  View/Download:104/0  |  Submit date:2018/07/30
simultaneous projection algorithm  semi-alternating projection algorithm  maximal monotone operator  split equality problem  90C47  49J35  
Bounded perturbation resilience of the viscosity algorithm 期刊论文
Journal of Inequalities and Applications, 2016, 卷号: 2016, 期号: 1
Authors:  Dong,Qiao-Li;  Zhao,Jing;  He,Songnian
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
bounded perturbation resilience  constrained minimization  the viscosity algorithm  superiorization  
Accelerated Mann and CQ algorithms for finding a fixed point of a nonexpansive mapping 期刊论文
Fixed Point Theory and Applications, 2015, 卷号: 2015, 期号: 1
Authors:  Dong,Qiao-Li;  Yuan,Han-bo
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
nonexpansive mapping  convex minimization problem  Picard algorithm  Mann algorithm  CQ algorithm  conjugate gradient method  steepest descent method  
A new hybrid algorithm for a nonexpansive mapping 期刊论文
Fixed Point Theory and Applications, 2015, 卷号: 2015, 期号: 1
Authors:  Dong,Qiao-Li;  Lu,Yan-Yan
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
nonexpansive mapping  Mann’s iteration  hybrid algorithm  strong convergence  90C47  49J35  
Rate of convergence of Mann, Ishikawa and Noor iterations for continuous functions on an arbitrary interval 期刊论文
Journal of Inequalities and Applications, 2013, 卷号: 2013, 期号: 1
Authors:  Dong,Qiao-Li;  He,Songnian;  Liu,Xiaoyan
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
continuous functions  convergence theorem  fixed point  nondecreasing functions  rate of convergence  
Strong Convergence Theorems by Shrinking Projection Methods for Class Mappings 期刊论文
Fixed Point Theory and Applications, 2011, 卷号: 2011, 期号: 1
Authors:  Dong,Qiao-Li;  He,Songnian;  Su,Fang
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
A second-order and two-scale computation method for the quasi-periodic structures of composite materials 期刊论文
FINITE ELEMENTS IN ANALYSIS AND DESIGN, 2010, 卷号: 46, 期号: 4, 页码: 320-327
Authors:  Fang, Su;  Zhi, Cui Jun;  Zhan, Xu;  Li, Dong Qiao
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
Multi-scale finite element analysis  Quasi-periodic structure  Correction term  
Multiscale asymptotic expansions and numerical algorithms for the wave equations of second order with rapidly oscillating coefficients 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2009, 卷号: 59, 期号: 12, 页码: 3008-3032
Authors:  Dong, Qiao-Li;  Cao, Li-Qun
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
Homogenization  Multiscale asymptotic expansion  The wave equation with rapidly oscillating coefficients  Finite element method  Symplectic geometric scheme  
三维复合介质波动方程多尺度辛几何算法 期刊论文
计算数学, 2008, 卷号: 030, 期号: 004, 页码: 437
Authors:  董巧丽;  曹礼群;  翟方曼
Favorite  |  View/Download:37/0  |  Submit date:2020/01/10